Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 450289, 15 pages
http://dx.doi.org/10.1155/2014/450289
Research Article

Stochastic Viscoelastic Wave Equations with Nonlinear Damping and Source Terms

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 23 December 2013; Revised 11 February 2014; Accepted 11 February 2014; Published 27 March 2014

Academic Editor: Francisco J. Marcellán

Copyright © 2014 Shuilin Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuilin Cheng, Yantao Guo, and Yanbin Tang, “Stochastic Viscoelastic Wave Equations with Nonlinear Damping and Source Terms,” Journal of Applied Mathematics, vol. 2014, Article ID 450289, 15 pages, 2014. doi:10.1155/2014/450289